# SDR SWAA2015073042331

- Difficulty date: July 1, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 63,214 hours, 50,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER THRESHOLD CRACKED AT THE AFT END & A FASTENER HOLE CRACKED OUT IN UPPER INBOARD EDGE.  REPAIRED THRESHOLD IAW EA.
